Skip to main content
placeholder image

The expression of functions as sums of finite differe nces on compact Abelian groups

Journal Article


Abstract


Publication Date


  • 1999

Citation


  • LO, W. L., & NILLSEN, R. (1999). The expression of functions as sums of finite differe nces on compact Abelian groups. Hiroshima mathematical journal, 29(1), 13-18.

Web Of Science Accession Number


Start Page


  • 13

End Page


  • 18

Volume


  • 29

Issue


  • 1

Abstract


Publication Date


  • 1999

Citation


  • LO, W. L., & NILLSEN, R. (1999). The expression of functions as sums of finite differe nces on compact Abelian groups. Hiroshima mathematical journal, 29(1), 13-18.

Web Of Science Accession Number


Start Page


  • 13

End Page


  • 18

Volume


  • 29

Issue


  • 1